# SDR AALA202306077660

- Difficulty date: March 17, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ANCHORAGE FITTING LOWER SURFACE BETWEEN WS 70 AND WS 141, BETWEEN RIB 2-3.  REPLACED ANCHORAGE FITTING PER EA 343814.
